# SDR 06FDEA0913

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXT DOUBLER APPROX 4 X 4 INCH ON RIGHT T/E HORIZ STAB AT STA XE 87.167 UPPER SIDE.  PERFORMED GVI ON REPAIR FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100- 7-5001 P2.
